# SDR C2XA95IA045

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12004350017
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING RIB NR 16, NR 2, NR 4 AND NR 5 UPPER AND LOWER SKIN SUPPORTS WERE FOUND TO BE CRACKED.  MAINTENANCE REMOVED REPLACED THE AFFECTED SUPPORTS.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (W)
